Access count of this item: 306

Files in This Item:
File Description SizeFormat 
JChemPhys_127_144905.pdf1.07 MBAdobe PDFView/Open
Title: Rheological study of transient networks with junctions of limited multiplicity. II. Sol/gel transition and rheology
Authors: Indei, Tsutomu
Issue Date: 14-Oct-2007
Publisher: AMER INST PHYSICS
Journal title: JOURNAL OF CHEMICAL PHYSICS
Volume: 127
Issue: 14
Thesis number: 144905
Rights: Copyright 2007 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
URL: http://link.aip.org/link/?jcp/127/144905
URI: http://hdl.handle.net/2433/50518
DOI(Published Version): 10.1063/1.2747610
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.